# SDR 96ZZZX5443

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6604C
- Make and model: Cessna 414A
- Aircraft serial: 414A0030
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH16
- Condition: Loose
- Location: Nlg Actuator
- Component: 99101393
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT.  AIRCRAFT LANDED WITHOUT INCIDENT.  IT WAS DISCOVERED THE WIRING HARNESS HAD TORN LOOSE FROM THE MICROSWITCH.  HYD ACTUATOR WAS REPLACED.  OPERATIONAL CHECK PERFORMED AND IS OKAY.
